# SDR SWAA040597

- Difficulty date: February 25, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 62,494 hours, 61,744 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CLIPS CRACKED AT BS 460, STRINGER 14L, BS 595, STRINGER 7L, BS 597, STRINGER 8L, BS 706, STRINGER 11L, BS 616, STRINGER 2L.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
